# SDR AALA20131219002

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE BAY, STATION 180 & LONGERON 29 RT HAS DAMAGED GUSSET.  INSTALLED NEW GUSSET IAW AARD 51-00-00-1, DRAWING PL2913044 & SRM 51-01-00.
